Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have pattern alopecia, tirendess, acne, joint pain, stiffness. Advice

Hi I am 36 years old and male I have been suffering from pattern alopcia starting in june last year now i have total hair loss on my head and face. I am now getting hair loss on my upper body and have a exstream case of acne , getting spots on my face and neck and my back and chest is completly covered. Since the alopecia has started i have been suffering from tiredness and i get very tired quickly if i do something physical. My body joints feels achy and stiff but mainly in the evening. I have been to see my GP on a number of times but every time I have seen a different Doctor and the only thing I was given is a cream for the alopecia and a blood test for phyriode and liver but the results was ok, i feel concerned and alarmed about my condition and feel that these could be symtoms for condition. Please could you give me some advice or piont me in the right direction.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
There are multiple reasons for these symptoms which deserve further investigation. One of the top diagnosis that I would want to exclude in your particular condition would by hypothyroidism which is an under active thyroid gland. This can be checked with a blood test called thyroid function tests where they messure 3 hormones TSH T3 and T4. If your thyroid is under active sometimes further tests are required to discover why. The treatment is often straight forward taking thyroxine a replacement hormone.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor